# SDR SWAA2021041939950

- Difficulty date: January 6, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,898 hours, 39,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141QW VERTIVAL POST ON BST 907 AT AFT CARGO COMPARTMENT / REPLACED BULKHEAD VERTICAL POST ON BST 907 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 PN 149A8113Y26 BATCH 202019608900101 (ON ACCESS PANEL 141QW)
